MathSciNet Relay Station
MathSciNet bibliographic data
MR998457 35K55 (35B65)
Oswald, Luc Isolated positive singularities for a nonlinear heat equation. Houston J. Math. 14 (1988), no. 4, 543–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement